Jump to content

Photo
Antibiotics

Doxycicline !



5 replies to this topic

#1 jacobhewitt

jacobhewitt

    New Member

  • New Members
  • Posts & Likes
    Posts: 2
    Likes: 0
About Me
  • Joined: 14-August 13

Posted 14 August 2013 - 05:11 AM

Hey! So, I've been using doxycicline for about a week and 3 days! Prior to that I have been using epiduo for about 4 weeks and that seemed to help a little. I ran out of the prescription so I went back to my doctor and he prescribed me doxy and 1 week 3 days later, I am using both epiduo and doxy. My skin was pretty good but these last 3 days I have broken out really badly. Is this normal while being on doxycycline? Like is it an initial break out? (Gets bad before good) I really hope it is!

#2 patrick92

patrick92

    Junior Member

  • Members
  • Posts & Likes
    Posts: 62
    Likes: 20
About Me
  • Gender:Male
  • Location:Auckland, New Zealand
  • Joined: 17-August 13

Posted 25 August 2013 - 10:23 PM

Hey! So, I've been using doxycicline for about a week and 3 days! Prior to that I have been using epiduo for about 4 weeks and that seemed to help a little. I ran out of the prescription so I went back to my doctor and he prescribed me doxy and 1 week 3 days later, I am using both epiduo and doxy. My skin was pretty good but these last 3 days I have broken out really badly. Is this normal while being on doxycycline? Like is it an initial break out? (Gets bad before good) I really hope it is!

 

I've been on doxy for 3 weeks now and didn't experience any intial break out, but I was told by my derm that it would take a while to start working. Personally I'd be surprised if doxy was causing you to break out, it's more likely to be something else and doxy just hasn't had enough time to start building up in your system yet. I've noticed it really starting kicking in for me over the past few days, so hopefully in a few weeks you should start seeing improvements as well.



#3 Dixiegirl123

Dixiegirl123

    New Member

  • Members
  • Posts & Likes
    Posts: 8
    Likes: 0
About Me
  • Gender:Female
  • Joined: 07-September 13

Posted 07 September 2013 - 12:40 PM

I've been on doxy for 3 weeks now and my skin is worse than it has ever been in my entire life! It's also dry and itchy. I literally went to my derm in tears, she added spironolactone (which is for ladies only I think! To control hormones) but no improvement so far. My face exploded so badly that I thought I was having an allergic reaction. She told me to stick with it for another month and that it gets worse before it gets better. It's almost mentally painful to continue this medication. It sounds like your having the same issue I am. I'm sticking to it only because if there is no improvement my dr is putting me on accutane. My breakout has lasted two weeks so far and it's going strong! It's also in places I never breakout, like under my jaw and down to my neck.

#4 Marysciencegirl

Marysciencegirl

    New Member

  • Members
  • Posts & Likes
    Posts: 11
    Likes: 2
About Me
  • Gender:Female
  • Joined: 30-August 13

Posted 08 September 2013 - 02:46 PM

I've been on doxy for 3 weeks now and my skin is worse than it has ever been in my entire life! It's also dry and itchy. I literally went to my derm in tears, she added spironolactone (which is for ladies only I think! To control hormones) but no improvement so far. My face exploded so badly that I thought I was having an allergic reaction. She told me to stick with it for another month and that it gets worse before it gets better. It's almost mentally painful to continue this medication. It sounds like your having the same issue I am. I'm sticking to it only because if there is no improvement my dr is putting me on accutane. My breakout has lasted two weeks so far and it's going strong! It's also in places I never breakout, like under my jaw and down to my neck.

 

What dose/brand of doxy are you on?? I just started Doryx, this is day 4 for me. I'm also using retina-A 0.04% at the same time. I'm hoping I won't get an IB but its definitely too soon to tell unsure.png



#5 biggs881

biggs881

    Veteran Member

  • Veteran Members
  • Posts & Likes
    Posts: 1,489
    Likes: 64
About Me
  • Gender:Male
  • Joined: 11-February 11

Posted 09 September 2013 - 03:13 AM

Sounds like an initial breakout

 

You have to use doxycycline + topical retinoid for at least 3 months before assessing results:

 

doxy___retinoid.JPG

(Click to enlarge)



#6 Dixiegirl123

Dixiegirl123

    New Member

  • Members
  • Posts & Likes
    Posts: 8
    Likes: 0
About Me
  • Gender:Female
  • Joined: 07-September 13

Posted 09 September 2013 - 08:53 PM

I've been on doxy for 3 weeks now and my skin is worse than it has ever been in my entire life! It's also dry and itchy. I literally went to my derm in tears, she added spironolactone (which is for ladies only I think! To control hormones) but no improvement so far. My face exploded so badly that I thought I was having an allergic reaction. She told me to stick with it for another month and that it gets worse before it gets better. It's almost mentally painful to continue this medication. It sounds like your having the same issue I am. I'm sticking to it only because if there is no improvement my dr is putting me on accutane. My breakout has lasted two weeks so far and it's going strong! It's also in places I never breakout, like under my jaw and down to my neck.

 
What dose/brand of doxy are you on?? I just started Doryx, this is day 4 for me. I'm also using retina-A 0.04% at the same time. I'm hoping I won't get an IB but its definitely too soon to tell :unsure:


I am using monodox and differin. I just stopped using differin as I have read that this "purges" your skin, so i think this is what really affected me. my skin looked like it was getting better at first, then overnight i woke up with a million white heads and just bumpy red tender skin. Many others had this reaction. good luck to you!




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users